# SDR ABXA030473

- Difficulty date: December 12, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N816AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46093
- Aircraft time: 73,140 hours, 25,926 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Cylinder
- Part number: 5616554
- Part serial: T6212
- Condition: Leaking
- Location: Rt Bogie Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QUANTITY GRADUALLY DECREASED DOWN TO 7 GALLONS.  LOSS OF HYDRAULICS EMERGENCY PROCEDURE FOLLOWED.  MAINTENANCE FOUND RT BOGIE TRIM CYLINDER LEAKING.  REPLACED RT BOGIE TRIM CYLINDER IAW  MM 32-33-01-2.
